# SDR ASAA2015012710453

- Difficulty date: January 27, 2015
- Submitted: January 29, 2015
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 8,368 hours, 2,650 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, NOTICED NO SATCOM ON MCDU MENU PAGE.  ACFT GROUNDED.  PERFORMED SATCOM ADJUSTMENT TEST IAW AMM 23-15-00.  SYSTEM RESTORED.  NO HISTORY PAST 30 DAYS.  GROUND VERIFICATION CHECKED NORMAL. OK FOR CONTINUED SERVICE.
